# SDR DL757060571

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,319 hours, 29,695 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 259204147
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND READING LIGHT AT 28B BURNED OUT, HAD SMOKE AND ELECTRICAL SMELL.  REPLACED CARD AND SWITCH.  CHECKS GOOD.  MCO AND PLACARD REMOVED.
